RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1983, Volume 121(163), Number 3(7), Pages 291–296 (Mi msb2192)  

This article is cited in 1 scientific paper (total in 1 paper)

On completely prime ideals of a ring

V. A. Andrunakievich


Full text: PDF file (370 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 49:2, 285–290

Bibliographic databases:

UDC: 519.48
MSC: Primary 16A21, 16A66; Secondary 16A39
Received: 13.01.1983

Citation: V. A. Andrunakievich, “On completely prime ideals of a ring”, Mat. Sb. (N.S.), 121(163):3(7) (1983), 291–296; Math. USSR-Sb., 49:2 (1984), 285–290

Citation in format AMSBIB
\Bibitem{And83}
\by V.~A.~Andrunakievich
\paper On completely prime ideals of a~ring
\jour Mat. Sb. (N.S.)
\yr 1983
\vol 121(163)
\issue 3(7)
\pages 291--296
\mathnet{http://mi.mathnet.ru/msb2192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=707997}
\zmath{https://zbmath.org/?q=an:0543.16017|0525.16018}
\transl
\jour Math. USSR-Sb.
\yr 1984
\vol 49
\issue 2
\pages 285--290
\crossref{https://doi.org/10.1070/SM1984v049n02ABEH002710}


Linking options:
  • http://mi.mathnet.ru/eng/msb2192
  • http://mi.mathnet.ru/eng/msb/v163/i3/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Bilavska, B. V. Zabavsky, “On the structure of maximal non-finitely generated ideals of ring and Cohen's theorem”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 1, 33–41  mathnet  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:214
    Full text:103
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020